کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
483414 | 701287 | 2015 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Properties of superposition operators acting between Bμ∗ and QK∗
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we introduce natural metrics in the hyperbolic Bloch and QKQK-type spaces with respect to which these spaces are complete. Moreover, Lipschitz continuous, bounded and compact superposition operators SϕSϕ from the hyperbolic Bloch type space to the hyperbolic QKQK-type space are characterized by conditions depending only on the analytic symbol ϕϕ.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of the Egyptian Mathematical Society - Volume 23, Issue 3, October 2015, Pages 507–512
Journal: Journal of the Egyptian Mathematical Society - Volume 23, Issue 3, October 2015, Pages 507–512
نویسندگان
Alaa Kamal,